# SDR ASAA2018022323696

- Difficulty date: February 23, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 30,724 hours, 9,134 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FMC CDU INTERROGATION, THE FOLLOWING FAULT DISPLAYED FOR THE NR 2 ENGINE. MESSAGE 77-20862. BOTTOM LEFT EGT SIGNAL IS OUT OF RANGE (T495S3) FLT LEGS 0, 1, 2, 3.  ACFT GROUNDED.   NR 2 ENGINE T49.5 S3 PROBE CHANNEL B FAULTING AND SHOWS DASHES ON INPUT MONITORING. FAULTS SHOWN ON EVERY LEG. J10 HARNESS RANG OUT WITH NO RESULTS IAW WDM 77-21-11. INPUT MONITORING THEN SHOWED A VALUE AFTER ASSEMBLY. DUE TO INTERMITTENT NATURE AND HISTORY, CJ10 HARNESS REMOVED AND REPLACED IAW AMM 73-21-06. OPS CHECKED GOOD, NO FAULTS, AND PROBE VALUES WITHIN TOLERANCE. GROUND VERIFICATION SUCCESSFUL.
